# SDR FDEA202004270800

- Difficulty date: April 27, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 42,018 hours, 6,499 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION CARRIED OUT AND FOUND THE RIGHT HAND SIDE UNDERWING   LONGERON AT BODY STATION 1035 WITH CRACK INDICATION.
